Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 21, 2011Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 21, 2011, 10:53 PM EDT for Jefferson County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 10:53 PM EDT (02:53 UTC)
Expired
Jun 21, 2011, 11:30 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WWUS82 KFFC 220253
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE JUN 21 2011

GAZ076-220330-
1053 PM EDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JEFFERSON COUNTY
UNTIL 1130 PM EDT...

AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF STELLAVILLE...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON
COUNTY THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE STELLAVILLE...WRENS AND MATTHEWS.

&&

LAT...LON 3315 8226 3305 8229 3305 8230 3323 8244
      3332 8235 3331 8232 3327 8226 3323 8223
TIME...MOT...LOC 0253Z 213DEG 31KT 3312 8228

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 21, 9:50 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 21, 9:50 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT TUE JUN 21 2011

.UPDATE...
CONVECTION IS CONTINUING ACROSS THE SOUTHEAST PART OF THE CWA. MORE
CONVECTION UPSTREAM OVER CENTRAL AND SOUTHERN ALABAMA AND THIS HAS
THE POTENTIAL TO MOVE INTO THE CWA AFTER MIDNIGHT TONIGHT. ALTHOUGH
IT IS WEAKENING THERE IS ENOUGH OF A RISK TO KEEP AT LEAST A SLIGHT
CHANCE GOING FOR CENTRAL GEORGIA FOR THE REST OF TONIGHT. WILL NEED
TO ADJUST LOWS ACROSS NORTH GEORGIA DUE TO THE PRECIP THAT FELL
EARLIER THIS EVENING.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
/ISSUED AT 740 PM EDT TUE JUN 21 2011/
PRIMARY CONCERN AGAIN IS CHC FOR SEVERE CONVECTION WED AND THURS.
STORMS HAVE MANAGED TO DODGE CWA THIS AFTERNOON...NO ONE SEEMS TO
BE COMPLAINING OTHER THAN THOSE WISHING FOR SOME RAIN. MODELS
STILL IN GOOD AGREEMENT TO UPPER TROUGH WILL SLOWLY PROGRESS EAST
REST OF THIS WEEK AND SOUTHERN FRINGE OF WESTERLIES WILL DIP INTO
ALL OF NORTH GA. EXPECT STORMS IN AL TO WEAKEN THIS EVENING BUT
STORMS FURTHER WEST TO PERSIST OVERNIGHT AND CONTINUE EAST INTO NW
GA AFTER SUNRISE. THIS SCENARIO DEPICTED BY MOST MODELS INCLUDING
12Z GFS/15Z SREF MEAN/12Z ECMWF. 12Z AND 18Z NAM STILL ODD MEN OUT
WITH NO INDICATION OF OVERNIGHT CONVECTION TO THE WEST...ALTHOUGH
18Z NAM DOES FIRE IT UP IN THE MORNING OVER NW GA. HAVE BUMPED
POPS UP FOR LATE TONIGHT AND WED FOR NW 1/2 OF CWA. IF ENOUGH
CLOUDS AND PRECIP CAN COME THROUGH IN THE MORNING...THIS WOULD
DECREASE INSTABILITY AND LOW LEVEL FORCING AND HOPEFULLY JUST
GIVING US SOME NEEDED RAIN. IF CONVECTION AND CLOUDS DISSIPATE IN
THE MORNING...COULD BE IN FOR SOME REALLY ROUGH WEATHER AS
VERTICAL WIND SHEAR WILL BE UNSEASONABLY STRONG. 0-6KM BULK SHEAR
STILL PROGGED AT 20-25KTS. DAMAGING WINDS WOULD BE THE PRIMARY
THREAT...BUT AGAIN DEPENDS ON EVOLUTION OF OVERNIGHT AND MORNING
CONVECTION. FOR NOW...NAM THE ONLY MODEL REALLY SHOWING THIS. WILL
HAVE TO WAIT AND SEE.

AS WAVE MOVES SLOWLY EAST THURS...FLOW ALOFT OVER GA BECOMES MORE
WESTERLY THAN SW AND A TAD WEAKER. MAY BE A LITTLE LESS COVERAGE
OF STORMS AS RIBBON OF DRIER AIR WRAPS IN FROM THE WEST OVER NORTH
GA. HAVE CONTINUED CHC POPS WITH PLENTY OF MOISTURE AND
INSTABILITY OVER ALL BUT FAR NORTH GA.

USED BIAS ADJUSTED MET GUIDANCE AND RECENT PERSISTENCE FOR MIN
TEMPS AND BIAS ADJUSTED MAV/MET FOR MAX TEMPS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
/ISSUED AT 740 PM EDT TUE JUN 21 2011/
WEAK UPPER TROUGH AXIS STILL PROGGED BY MED RANGE MODELS TO REMAIN
OVER THE SOUTHEAST THROUGH TUESDAY. 12Z ECMWF A LITTLE FASTER
PUSHING IT OUT BUT VERY LITTLE DIFFERENCE BETWEEN IT AND 12Z
GFS AND GEFS MEAN. SHOULD KEEP US IN FAIRLY ACTIVE PATTERN WITH
SCT DIURNALLY DRIVEN STORMS IN THE AFT/EVE WITH NEAR OR SLIGHTLY
BELOW NORMAL MAX TEMPS. MIN TEMPS SHOULD STAY WARM. GOING FCST
LOOKS GOOD AS 12Z RUNS NOT MUCH DIFFERENT THAN 00Z RUNS.

SNELSON

&&

.AVIATION...
CURRENT CONVECTION OVER CENTRAL AND EXTREME NORTHWEST GA SHOWING
SIGNS OF WEAKENING. WILL NEED TO KEEP VCTS/CB IN AHN AND MCN BUT
WILL LEAVE MENTION OF TSRA OUT OF OTHER SITES. SKIES WILL BECOME
MOSTLY CLEAR TONIGHT WITH AC/STRATO CU ADVECTING INTO THE FORECAST
AREA FROM THE WEST AFTER SUNRISE WEDNESDAY. CONVECTION REDEVELOPS
LATE TUESDAY MORNING AND TUESDAY AFTERNOON. WINDS WILL REMAIN WEST
TO SOUTHWEST THROUGH THE FORECAST.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  92  69  90 /  20  40  50  30
ATLANTA         75  87  71  87 /  20  70  50  30
BLAIRSVILLE     68  81  66  84 /  20  80  60  40
CARTERSVILLE    70  87  68  88 /  30  80  50  40
COLUMBUS        75  93  72  90 /  20  40  40  40
GAINESVILLE     72  87  68  87 /  20  70  60  40
MACON           73  95  71  91 /  10  20  40  40
ROME            71  87  68  88 /  40  80  50  40
PEACHTREE CITY  70  88  68  88 /  20  70  40  30
VIDALIA         76  97  74  92 /  10  20  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jun 21, 9:43 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT TUE JUN 21 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
943 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A WEAK PRESSURE PATTERN WILL REMAIN OVER THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS.

.DISCUSSION...
A MOIST SOUTHWESTERLY FLOW WILL CONTINUE THROUGH TONIGHT. SEVERAL
IMPULSES IN THE FLOW WILL MOVE NORTHEASTWARD ACROSS ALABAMA...
GIVING THE FORECAST AREA A CHANCE FOR A FEW THUNDERSTORMS TONIGHT.
INSTABILITY WILL BE MODERATE BUT ANY STORMS THAT DEVELOP SHOULD
REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 21, 8:21 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT TUE JUN 21 2011

GAZ060-061-220100-
821 PM EDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PUTNAM AND
HANCOCK COUNTIES UNTIL 900 PM EDT...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM AND
HANCOCK COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ROCKVILLE...OCONEE SPRINGS PARK...SHOULDERBONE...
SPRINGFIELD AND POWELTON.

&&

LAT...LON 3340 8282 3322 8315 3336 8328 3340 8322
      3338 8322 3339 8319 3336 8316 3347 8301
      3345 8299 3345 8287 3343 8282
TIME...MOT...LOC 0021Z 231DEG 20KT 3335 8312
Special weather statement, Jun 21, 8:56 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 PM EDT TUE JUN 21 2011

GAZ096-097-109-220145-
856 PM EDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAURENS...
BLECKLEY AND DODGE COUNTIES UNTIL 945 PM EDT...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RODDY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LAURENS...
BLECKLEY AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE DUBOIS...GRESSTON...RODDY...EMPIRE...
COCHRAN...YONKERS...GOLDSBORO...CHESTER...ROWLAND...REBIE...DEXTER...
MONTROSE...DUDLEY...HARLOW AND EAST DUBLIN.

&&

LAT...LON 3237 8339 3269 8300 3269 8299 3251 8281
      3223 8325
TIME...MOT...LOC 0056Z 229DEG 20KT 3236 8324
Special weather statement, Jun 21, 9:05 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT TUE JUN 21 2011

GAZ084-220145-
905 PM EDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKINSON COUNTY
UNTIL 945 PM EDT...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NICKLESVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKINSON
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE NICKLESVILLE.

&&

LAT...LON 3271 8296 3263 8312 3263 8314 3272 8322
      3286 8302 3285 8301 3286 8300 3283 8297
      3280 8296 3277 8296 3275 8294
TIME...MOT...LOC 0105Z 209DEG 18KT 3271 8307
Local storm report, Jun 21, 9:06 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     IRWINTON                32.81N 83.17W
06/21/2011                   WILKINSON          GA   EMERGENCY MNGR

            WILKINSON EMA RELAYED A REPORT OF TEN TREES DOWN IN THE
            IRWINTON AREA.

&&

AGIBBS
Special weather statement, Jun 21, 9:34 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT TUE JUN 21 2011

GAZ074-085-220215-
934 PM EDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON AND
JOHNSON COUNTIES UNTIL 1015 PM EDT...

AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF WRIGHTSVILLE...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON
AND JOHNSON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE DONOVAN...WRIGHTSVILLE...HARRISON...NEW HOME...
PRINGLE...RIDDLEVILLE AND DAVISBORO.

&&

LAT...LON 3266 8278 3266 8280 3269 8280 3272 8286
      3271 8295 3275 8294 3277 8296 3279 8296
      3301 8259 3290 8251 3282 8252 3280 8250
TIME...MOT...LOC 0134Z 236DEG 32KT 3271 8289
Special weather statement, Jun 21, 10:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE JUN 21 2011

GAZ076-220330-
1053 PM EDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JEFFERSON COUNTY
UNTIL 1130 PM EDT...

AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF STELLAVILLE...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON
COUNTY THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE STELLAVILLE...WRENS AND MATTHEWS.

&&

LAT...LON 3315 8226 3305 8229 3305 8230 3323 8244
      3332 8235 3331 8232 3327 8226 3323 8223
TIME...MOT...LOC 0253Z 213DEG 31KT 3312 8228

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:07 PM EDTSpecial Weather StatementFFCTaliaferro38 min
Jun 21, 8:17 PM EDTSpecial Weather StatementFFCBleckley, Pulaski43 min
Jun 21, 8:21 PM EDTSpecial Weather StatementFFCHancock39 min
Jun 21, 8:56 PM EDTSpecial Weather StatementFFCLaurens49 min
Jun 21, 9:05 PM EDTSpecial Weather StatementFFCWilkinson40 min
Jun 21, 9:34 PM EDTSpecial Weather StatementFFCWashington41 min
Jun 21, 11:54 PM EDTSpecial Weather StatementFFCHouston51 min
Jun 22, 2:49 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether, Troup41 min
Jun 22, 2:56 PM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson, Paulding34 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCCarroll, Chattahoochee, Coweta, Douglas, Fayette, Harris and 5 more33 min
Jun 22, 3:51 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fayette, Fulton and 4 more39 min
Jun 22, 4:13 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 4 more62 min
Jun 22, 4:30 PM EDTSpecial Weather StatementFFCCherokee, Dawson45 min
Jun 22, 4:41 PM EDTSpecial Weather StatementFFCFannin34 min
Jun 22, 4:44 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson46 min
Jun 22, 4:51 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 3 more54 min
Jun 22, 5:11 PM EDTSpecial Weather StatementFFCLumpkin, Union49 min
Jun 22, 5:22 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Houston, Jasper, Jones, Peach and 2 more38 min
Jun 22, 5:37 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Hall, Jackson, Madison, Oconee and 1 more38 min
Jun 22, 6:18 PM EDTSpecial Weather StatementFFCDade27 min
Jun 22, 6:20 PM EDTSpecial Weather StatementFFCMadison, Oglethorpe40 min
Jun 22, 6:36 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard39 min
Jun 22, 6:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard47 min
Jun 22, 7:11 PM EDTSpecial Weather StatementFFCHaralson, Polk64 min
Jun 22, 7:21 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk43 min
Jun 22, 7:48 PM EDTSpecial Weather StatementFFCCobb, Douglas42 min
Jun 22, 7:56 PM EDTSpecial Weather StatementFFCBartow, Gordon, Pickens49 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.